An approach to numerical solution of some inverse problems for parabolic equations - Archive ouverte HAL Access content directly
Journal Articles Inverse Problems in Science and Engineering Year : 2013

An approach to numerical solution of some inverse problems for parabolic equations

(1) , (2, 3)
1
2
3

Abstract

The inverse problems for a parabolic equation with an unknown source (space or time dependent) on the right-hand side are considered. The numerical method is based on the method of lines. The results of numerical experiments on test problems are given.

Keywords

Not file

Dates and versions

hal-01279566 , version 1 (26-02-2016)

Identifiers

Cite

K.R. Aida-Zade, Anar Rahimov. An approach to numerical solution of some inverse problems for parabolic equations. Inverse Problems in Science and Engineering, 2013, 22 (1), pp.96-111. ⟨10.1080/17415977.2013.827184⟩. ⟨hal-01279566⟩
127 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More